Lower Bound for Number of B-Twins in Short Intervals

  • Wenzhi Luo


Define B as the set consisting of all the integers expressible as sums of two squares of integer and Open image in new window


Short Interval Arithmetic Progression Acta Arith Basic Lemma Dirichlet Polynomia 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    G. Bantle, An Asymptotic Formula for B- twins, Acta Arith., 47 (1986), 297–312.MATHMathSciNetGoogle Scholar
  2. [2]
    G. Bande, Untere Abschätzung fier die Anzahl der B- Zwillinge auf Kurzen Intervallen, Acta kith., 46 (1986), 313–329.Google Scholar
  3. [3]
    H. Halberstam and H. -B. Richert, Sieve methods, Academic Press, London, 1974.MATHGoogle Scholar
  4. [4]
    C. Hooley, On the intervals between numbers that are sums of two squares III, J. Reine Angew. Math., 267 (1974), 207–218.MATHMathSciNetGoogle Scholar
  5. [5]
    M. N. Huxley, Large values of Dirichlet polinomials III, Acta Arith., 26 (1974), 431–440.MathSciNetGoogle Scholar
  6. [6]
    K. H. Indlekofer, Scharfe untere Abschätzung fiïr die Anzahlfunktion der B- Zwillinge, Acta Arith. 26 (1974), 207–212.MATHMathSciNetGoogle Scholar
  7. [7]
    H. Iwaniec, The Half-dimensional sieve, Acta Arith., 29 (1976), 69–95.MATHMathSciNetGoogle Scholar
  8. [8]
    H. Iwaniec and M. N. Huxley, Bombieri ‘ s theorem in short intervals, Mathenntika, 22 (1975), 188–194.MATHMathSciNetGoogle Scholar
  9. [9]
    P. J. Kelly, The Number of B-Twins in an interval, Dissertation, Nottingham, 1978.Google Scholar
  10. [10]
    H. L. Montgomery, Topics in multiplicative number theory, Lecture notes in Mathematics, 227, Springer- Verlag, 1971.Google Scholar
  11. [11]
    K. Prachar, Primzahlverteilung, Springer- Verlag, 1957.Google Scholar
  12. [12]
    S. J. Ricci, Mean value theorems for primes in short intervals, Proc. London Math. Soc. (3), 37 (1978), 230–242.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1991

Authors and Affiliations

  • Wenzhi Luo
    • 1
  1. 1.Department of MathematicsBeijing UniversityPeople’s Republic of China

Personalised recommendations